# SDR CHQA20130608218

- Difficulty date: June 8, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 26,076 hours, 21,262 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,254 hours, 19,336 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524780007
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A FINAL REPAIR WAS COMPLETED FOR A DEFERRED MX ITEM ON FRAME 62 AT STRINGER 13L WHICH WAS CREASED. THE FRAME WAS REPAIRED IAW ETD2012-145-017869-D AND SRM 53-00-04.
